Advil 12 Hours 600mg Extended Relief Tablets 8

SKU: 9310488003778-1 Categories: , Tag:

$6.99

or 4 fortnightly payments of $1.75 with Afterpay More info

IN STOCK

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on (02) 9633 2238. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

Description

Overview

Advil 12 Hour Extended Release Tablets provides fast relief of persistent pain for up to 12 hours. Just take one!

Temporary relief of persistent pain likely to last for more than 6 hours associated with:

  • Body Pain
  • Muscle Pain
  • Period Pain
  • Sinus Pain
  • Back Pain
  • Sprains & Strains
  • Cold & Flu
  • Dental Pain
  • Osteoarthritis
  • Arthritic, Joint & Rheumatic Conditions
  • Neck & Shoulder Pain

Advil 12Hour is a bi-layer tablet. The first layer dissolves quickly to relieve pain fast. The second is a sustained-release layer providing relief of persistent pain for up to 12 hours.

 

The latest Consumer Medicine Information for this product is available in electronic form. Please ask your pharmacist or other person dispensing this product for a copy.Keep carton for complete warnings and information.

AUST R NUMBER:

306571

Ingredients

(In each extended release tablet) Ibuprofen 600mg.

CONTAINS:

Contains sulfites, soya beans and soya bean products

Instructions

DIRECTIONS:

For use by Adults and Children from 12 years and over.
Take 1 tablet every 12 hours as needed.
Swallow whole – do not crush, chew, split or dissolve.
Do not take more than 1 tablet at a time.
Do not exceed 2 tablets in 24 hours.

USAGE ADVICE:

Swallow whole – do not crush, chew, split or dissolve. Do not take more than 1 tablet at a time. Do not exceed 2 tablets in 24 hours.

Storage

Store below 25°C.

STORAGE TEMPERATURE:

Below 25°C.

Safety

PRODUCT WARNINGS:

Do not use this product:
• If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine, pain reliever / fever reducer or any other
component of this product
• If you have a current or past history of stomach ulcer / bleeding / disorders
• If you have impaired kidney function or heart failure
• If you are pregnant or trying to become pregnant
• In children under 12 years. Advil products for children are available.
Unless your doctor has told you do not use this product:
• If you are 65 years or over or under a doctor’s care for any serious condition
• If you have asthma, high blood pressure, heart or liver disease
• With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines
you take regularly
• If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin
• If you are breastfeeding
While you are using this product:
• Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever
gets worse or lasts for more than a few days
• Stop use and ask the doctor if you see blood in your vomit or have bloody or black stools
• Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive
use can be harmful and increase the risk of heart attack, stroke or liver damage
• Side effects may be minimised by using the smallest dose for the shortest duration of time
• In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New
Zealand 0800 764 766)
Contains sulfites, soya beans and soya bean products

CAUTION:

Keep out of reach of children.

Ask your pharmacist—they must decide if this product is right for you. Incorrect use could be harmful.

Additional information

Weight 20 g